# SDR UIEA2025100701260

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,986 hours, 21,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP. LEFT SIDE L4 DOOR AND OVER THE WING( PERFORMED EMERGENCY LIGHT TEST IAW B767 AMM 33-51-06-862. OPS CHECK GOOD )
